# SDR SIMA20250720001

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA ON FLOOR SUPPORT BEAM AT FRAME 87-88 Y + 14. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON AFT WET AREA ON FLOOR SUPPORT BEAM AT FRAME 87-- 88 Y + 14 PER E175 SRM 51-10-03 L=1.0" W=1.0" H=0.050" OUT OF LIMITS PER E175 SRM 53-23-- 10/AD02. LOCATED, DRILLED AND DEBURED NEW AFT WET AREA FLOOR SUPPORT BEAM AT FR87-88 Y+14 IAW E-175 SRM 51-40-02. (PN 170-- 65669-004) . OK TO INSTALL. NSTALLED AFT WET AREA FLOOR SUPPORT BEAM AT FR 87-88 Y+14 IAW E-175 SRM 51-40-08. RESTORED FINISH TO AFT WET AREA ON FLOOR SUPPORT BEAM AT FR87-88 Y+14 IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015.APPLIED CIC TO PAINTED AREA ON FLOOR SUPPORT BEAM AT FRAME 87-88 Y+ 14'' IAW EMBRAER 175 CPM 51-25-00-910-- 001-A. CIC PN: ARDR0X-AV15-LI
